Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18432
Title: Hodge decomposition for higher order Hochschild homology
Authors: Pirashvili, T
First Published: 1-Mar-2000
Publisher: GAUTHIER-VILLARS/EDITIONS ELSEVIER
Citation: ANNALES SCIENTIFIQUES DE L ECOLE NORMALE SUPERIEURE, 2000, 33 (2), pp. 151-179
DOI Link: 10.1016/S0012-9593(00)00107-5
ISSN: 0012-9593
Links: http://hdl.handle.net/2381/18432
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.